# SDR USAA2013032500020

- Difficulty date: March 23, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24764
- Aircraft time: 92,100 hours, 17,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 146T00159
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - LEVEL 2 GALVANIC CORROSION ON SUPPORT BRACKET BETWEEN BS 1290 TO BS 1307 & BETWEEN S39L TO S39R.  REPAIRED SUPPORT BRACKET BETWEEN BS 1290 TO BS 1307 & BETWEEN S39L TO S39R IAW B757 SRM 53-00-03, FIG 101, DET 1, 51-40-02 & BOEING DRAWING 146T0015.
